Skip navigation

A defect equation approach for the coupling of subdomains in domain decomposition methods

A defect equation approach for the coupling of subdomains in domain decomposition methods

Lai, C.-H., Cuffe, A.M. and Pericleous, K.A. ORCID: 0000-0002-7426-9999 (1998) A defect equation approach for the coupling of subdomains in domain decomposition methods. Computers & Mathematics with Applications, 35 (6). pp. 81-94. ISSN 0898-1221 (doi:10.1016/S0898-1221(98)00021-2)

Full text not available from this repository.

Abstract

A defect equation for the coupling of nonlinear subproblems defined in nonoverlapped subdomains arise in domain decomposition methods is presented. Numerical solutions of defect equations by means of quasi-Newton methods are considered.

Item Type: Article
Additional Information: [1] This issue of Computers & Mathematics with Applications is made freely available as part of this journal's Open Archive.
Uncontrolled Keywords: defect equation, coupling, nonoverlapped domain decomposition
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis > Computational Science & Engineering Group
School of Computing & Mathematical Sciences > Department of Computer Systems Technology
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 08:59
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/85

Actions (login required)

View Item View Item